MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.25981

Медицинская библиотека · Cureus · 2022

Rhabdomyolysis Caused by Isotretinoin and Exercise in an Otherwise Healthy Female Patient.

Raneses Eli, Schmidgal Eric C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Acne vulgaris is one of the most common skin conditions treated by healthcare providers. Isotretinoin is a well-known and effective treatment for nodulocystic and scarring acne. Rarely, and usually in combination with exercise, patients treated with isotretinoin can develop rhabdomyolysis, a potentially life-threatening breakdown of muscle associated with elevated creatine kinase (CK). Here, we report a rare case of a female patient developing rhabdomyolysis three months after starting exercise and isotretinoin. She was treated with supportive care and medication was discontinued, resulting in a full recovery. Careful inquiry into the patient's exercise habits, along with a thorough review of systems at each visit can help identify high-risk patients. Routine monitoring of liver enzymes, specifically aspartate aminotransferase elevations, may provide a prompt to check a patient's CK. Though regular monitoring of CK is not currently recommended, given the prevalence of regular exercise in certain patient populations, this case reinforces the importance of counseling patients on this potential side effect.

Для цитирования: Raneses Eli, Schmidgal Eric C. Rhabdomyolysis Caused by Isotretinoin and Exercise in an Otherwise Healthy Female Patient.. Cureus. 2022. DOI: 10.7759/cureus.25981.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.